Translation invariant operators on Lorentz spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 2, p. 257-276
@article{ASNSP_1987_4_14_2_257_0,
     author = {Colzani, Leonardo},
     title = {Translation invariant operators on Lorentz spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {2},
     year = {1987},
     pages = {257-276},
     zbl = {0655.47025},
     mrnumber = {939629},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_2_257_0}
}
Colzani, Leonardo. Translation invariant operators on Lorentz spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 2, pp. 257-276. http://www.numdam.org/item/ASNSP_1987_4_14_2_257_0/

[B-L] J. Bergh, J. Löfström. Interpolation spaces. Springer Verlag, Berlin, Heidelberg, New York, 1976. | MR 482275 | Zbl 0344.46071

[C-F] M. Cowling, J. Fournier, Inclusion and noninclusion of spaces of convolution operators. Trans. Am. Math. Soc. 221 (1976), 59-95. | MR 493164 | Zbl 0331.43007

[F-R-S] C. Fefferman, N. Riviere, Y. Sagher. Interpolation of Hp spaces, the real method. Trans. Amer. Math. Soc. 191 (1974), 75-82. | MR 388072 | Zbl 0285.41006

[F-S] C. Fefferman, E. Stein. Hp spaces of several variables. Acta Math. 129 (1972), 137-193. | MR 447953 | Zbl 0257.46078

[GC-RF] J. Garcia-Cuerva, J.L. Rubio De Francia. Weighted norm inequalities and related topics. North Holland, Amsterdam, New York, Oxford, 1985. | MR 807149 | Zbl 0578.46046

[H] R. Hunt. On L(p, q) spaces. L'Ens. Math. 12 (1966), 249-275. | MR 223874 | Zbl 0181.40301

[K] N. Kalton. Operators on Lp, 0 < p < 1. Trans. Amer. Math. Soc. 259 (1980), 319-355. | MR 567084 | Zbl 0439.46021

[O] D. Oberlin. Translation invariant operators on Lp(G), 0 < p < 1. (I) Michigan Math. J. 23 (1976), 119-122. (II) Can. J. Math. 29 (1977), 226-230. | MR 415210 | Zbl 0331.43006

[P] Open problems presented at the first seminar Poland-GDR on operator ideals and geometry of Banach spaces. Forshungsgebnisse, 1982, N/82/27.

[Sa] S. Sawyer. Maximal inequalities of weak type. Ann. Math. 84 (1966), 157-174. | MR 209867 | Zbl 0186.20503

[Sh] A.M. Shteinberg. On shift-invariant operators. Russian.Math. Surveys 39 (1984), 215-216. | MR 747807 | Zbl 0571.47022

[S-T-W] E. Stein, M. Taibleson, G. Weiss. Weak type estimates for maximal operators on certain HP classes. Suppl. Rendiconti Circ. Mat. Palermo 1 (1981), 81-97. | MR 639468 | Zbl 0503.42018

[S-W,1] E. Stein, G. Weiss. An extension of a theorem of Marcinkiewicz and some of its applications. J. Math. Mec. 8 (1959), 263-284. | MR 107163 | Zbl 0084.10801

(S-W,2] E. Stein, G. Weiss. Introduction to Fourier analysis on Euclidean spaces. Princeton University Press, Princeton, 1971. | MR 304972 | Zbl 0232.42007

[Z] M. Zafran. Multiplier transformations of weak type. Ann. Math. 101 (1975), 34-44. | MR 370035 | Zbl 0293.43007